# SDR SCNA20240326163

- Difficulty date: March 6, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N7919A
- Make and model: Boeing 737-8
- Aircraft serial: 32607
- Aircraft time: 53,150 hours, 26,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500e-500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FROM STA 500E TO STA 500F LBL 25 INTERCOSTAL CRACKED. NOTE: WAS FOUND DURING THE REMOVAL OF FLOOR ZEE CHANNEL. REPLACED INTERCOSTAL P/N 143A7510-21
